# SDR DALA2016012600621

- Difficulty date: January 25, 2016
- Submitted: January 26, 2016
- Operation: Air carrier
- Aircraft: N990DL
- Make and model: Doug MD-88
- Aircraft serial: 53342
- Aircraft time: 63,496 hours, 45,933 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME, BS 1380 BETWEEN LONGERON 24L TO 24R.  FRAME BS 1380 WAS REPLACED IAW SRM 51-30-2, 51-30-5, 51-10-3  PAR 14 AND 21 AND DWG 9912246-115.
